{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:37:40Z","timestamp":1786649860877,"version":"build-2736575974"},"reference-count":10,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2011]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>A patient of essential hypertension stabilized on 10 mg amlodipine once daily developed brownish black petechial non-blanching macular rash bilaterally covering the limbs below the knee and dorsum of the feet. History, general and clinical examinations and lab investigations revealed no abnormalities. Temporal association of the onset of rash with amlodipine use, inability to explain rash by natural history of hypertension, possibility of rash with amlodipine and rash resolution on dechallenge placed this reaction in Naranjo score of 6, a probable adverse reaction to amlodipine. Hence the drug was replaced by enalapril. The rash resolved completely over a period of eight weeks.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/0022-3859.90091","type":"journal-article","created":{"date-parts":[[2011,11,22]],"date-time":"2011-11-22T00:12:18Z","timestamp":1321920738000},"page":"341-342","source":"Crossref","is-referenced-by-count":7,"title":["Amlodipine-induced petechial rash"],"prefix":"10.4103","volume":"57","author":[{"given":"MB","family":"Murthy","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"B","family":"Murthy","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-17-20240205","first-page":"103","article-title":"Amlodipine associated hyperpigmentation","volume":"25","author":"Erbagci","year":"2004","journal-title":"Saudi Med J"},{"key":"R2-17-20240205","doi-asserted-by":"crossref","first-page":"24","DOI":"10.1046\/j.1440-0960.2002.00547.x","article-title":"A granuloma annulare-like eruption associated with the use of amlodipine","volume":"43","author":"Lim","year":"2002","journal-title":"Australas J Dermatol"},{"key":"R3-17-20240205","doi-asserted-by":"crossref","first-page":"241","DOI":"10.1136\/bmj.307.6898.241-a","article-title":"Erythema multiforme following substitution of amlopidine for nifedipine","volume":"307","author":"Bewley","year":"1993","journal-title":"BMJ"},{"key":"R4-17-20240205","doi-asserted-by":"crossref","first-page":"e158","DOI":"10.1097\/BCR.0b013e31822ac7be","article-title":"Amlodipine-induced toxic epidermal necrolysis","volume":"32","author":"Baetz","year":"2011","journal-title":"J Burn Care Res"},{"key":"R5-17-20240205","first-page":"1019","article-title":"Pedal edema- Not all Dihydropyridine calcium channel antagonists are created equal","volume":"15","author":"Messerli","year":"2002","journal-title":"AJH"},{"key":"R6-17-20240205","first-page":"54","article-title":"Small vessel vasculitis associated with myocardial infarction","volume":"11","author":"Agarwal","year":"2010","journal-title":"JIACM"},{"key":"R7-17-20240205","doi-asserted-by":"crossref","first-page":"1089","DOI":"10.1177\/106002809202600908","article-title":"Nonthrombocytopenicpurpura associated sequentially with nifedipine and diltiazem","volume":"26","author":"Kuo","year":"1992","journal-title":"Ann Pharmacother"},{"key":"R8-17-20240205","first-page":"487","article-title":"Purpura and bleeding due to calcium-channel blockers: An underestimated problem? Case reports and a pilot study","volume":"34","author":"Cox","year":"2008","journal-title":"ClinExpDermatol"},{"key":"R9-17-20240205","doi-asserted-by":"crossref","first-page":"745","DOI":"10.1038\/sj.jhh.1001248","article-title":"Dihydropyridine calcium channel blockers and peripheral side effects","volume":"15","author":"Sirker","year":"2001","journal-title":"J Hum Hypertens"},{"key":"R10-17-20240205","doi-asserted-by":"crossref","first-page":"1182","DOI":"10.1016\/S0002-9149(00)01199-1","article-title":"Comparison of efficacy and side effects of combination therapy of angiotensin-converting enzyme inhibitor (benazepril) with calcium antagonist (either nifedipine or amlodipine) versus high-dose calcium antagonist monotherapy for systemic hypertension","volume":"86","author":"Messerli","year":"2000","journal-title":"Am J Cardiol"}],"container-title":["Journal of Postgraduate Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/00005257-201157040-00017","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T18:59:15Z","timestamp":1786647555000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/00005257-201157040-00017"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011]]},"references-count":10,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2011]]}},"URL":"https:\/\/doi.org\/10.4103\/0022-3859.90091","relation":{},"ISSN":["0022-3859"],"issn-type":[{"value":"0022-3859","type":"print"}],"subject":[],"published":{"date-parts":[[2011]]}}}